# SDR 2006FA0000837

- Difficulty date: June 7, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Engine: Pwa PT6A65B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22412886
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A FIRE WARNING ANNUNCIATION DURING TAKEOFF ROLL.  PILOT ABORTED TAKEOFF.  MAINTENANCE FOUND THAT ONE FIRELOOP HAD FAILED AND CAUSED THE FALSE FIRE INDICATION.  (K)
